Uniqueness of embedding of Gaussian probability measures into a continuous convolution semigroup on simply connected nilpotent Lie groups. Unicité du plongement de mesures de probabilité gaussiennes dans un semigroupe de convolution continu sur des groupes de Lie nilpotents et simplement connexes

Neuenschwander, Daniel (2008). Uniqueness of embedding of Gaussian probability measures into a continuous convolution semigroup on simply connected nilpotent Lie groups. Unicité du plongement de mesures de probabilité gaussiennes dans un semigroupe de convolution continu sur des groupes de Lie nilpotents et simplement connexes. Comptes rendus - mathématique, 346(15-16), pp. 887-892. Paris: Elsevier Masson SAS 10.1016/j.crma.2007.10.038

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

ISSN:

1631-073X

Publisher:

Elsevier Masson SAS

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.crma.2007.10.038

Web of Science ID:

000258987200016

URI:

https://boris.unibe.ch/id/eprint/36907 (FactScience: 206388)

Actions (login required)

Edit item Edit item
Provide Feedback